# SDR SWAA2020040935516

- Difficulty date: April 1, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 59,009 hours, 36,487 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A7401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB RIB AT STAB STA 129.50 3RD-FROM-FWD STIFFENER CRACKED / REPAIRED LT HORIZ. STAB RIB AT STAB STA 129.50 3RD STIFFENER IAW SRM 55-10-09-2R-4; DWG; 182A7401; DWG 182A1500; DWG 182A3001; DWG 002A0001; MM 27-31-41-400-801; SRM 55-10-09-7R-5 AND SOPM 20-50-01.
